Jump to content

If Had Improvement With Florinef...


Recommended Posts

I have been on Florinef and salt tabs for a week and a half. The first week I thought I could tell an improvement since I wasn't dying to take a nap when my DD laid down. Then the PMS hit three days ago (finally started today). And, while I haven't been exhausted (prob since DH has been home to help) I have found myself yawning all day and feeling week. I don't know what to thing right now. My doc said that since I have suffered from these symptoms for so long that I could see improvement in as little as two weeks. I just don't want it to be the placebo effect-just mere excitement that someone is finally telling me what's wrong! But, I'm also wondering if menstruation could mask the results. Or if it could just take longer. I'd love to hear your experiences, thanks!

ETA: I also should mention that I discontinued what my new doc called a "homeopathic" dose of 6.25 mg of Toprol XL the day I started the Florinef. I had been trying to wean off of it which is why the dose was so low. I still felt rebound effects when I went from 12.5 to 6.25 though.

Link to comment
Share on other sites

Would any of you mind telling me what type of improvement you felt?

Both my son and I were so sick we were unable to eat- severe nausea and vomiting. The florinef helped with that almost right away. It also helped with the very low BP, lightheadedness, cogntive fog, tachycardia. It semed to give us more energy to move through life more normally.

What dosage are you on? What esle have you tried?

Link to comment
Share on other sites

I'm on .1 mg once daily. Also, 8 salt tabs a day. I haven't had near the urge to nap that I used to. So, it could be helping, but I just don't know if it's just cause my pulse is strong, and racing. I wasn't yawning all day at work either, but I had a (rare) half cup of tea on my way to work to combat a phenergan hangover on my 1-hour drive. I started the meds 2 weeks ago tomorrow. But, I am on the tail end of my period too so I want to wait on that to be over to really gauge my response.

I still have the racing pulse when I stand and I can deal with it if it's not making me yawn all day, dying to sit down anywhere and fighting through brain fog.

Link to comment
Share on other sites

i don't like it. my doc decided to put me back on it again after reviewing my bp's and then when the infusion clinic called in my postural signs. of course i'm always low right after. i 1/2 hours later sitting in a wheel chair at the spine clinic i'm 140/70 . so i don't get it today sitting i'm 140/70 then i stand and i drop to 115/60 with a bounding hr. i feel like fainting. i haven't gotten the meds yet as the doc hasn't called me. :unsure: if i add the med to 140/70 if i remember my bp were getting as high as 180/100 on the med the last time.

I'm very tired from being played with like a yo-yo, as it never ends. :P

BellaMia~

Link to comment
Share on other sites

It always takes about 2 weeks for me to adjust to a new dose and totally see how it will affect me... Ive been on Florinef (currently at 0.1mg, but ive been as low as 0.05 and as high as 0.5mg a day over the years) and the dose is changed often depending on what is going on with my potassium levels, BP, etc... even when im brutally sick it can take up to 2 weeks to start feeling benifits (and when i first started it, it took closer to 6 weeks to realise the full benefit).

hormones always affect my BP's and how well the meds control them - my symptoms fluctuate with my cycle but Ive gotten good and predicting which days will be 'slow days' so to speak.

Give it some time... depending on your metabolism, and your body, it could take a while.

Link to comment
Share on other sites

I felt a little better immediately, but really started feeling better when I went from .05 to .075--the full effect took a couple weeks. this drug really stabilized me and got me somewhat functional. I wish I didn't need it, but I'm so grateful I tolerate and benefit from it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...